# SDR AALA201610199001

- Difficulty date: September 22, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53470436209
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  ELONGATED HOLE ON AFT GALLEY COUPLING AT STRINGER 23R AND FR 66.  REPLACED COUPLING PER SRM 51-42-11.
